I had unprotected sex before four months, after which I consumed two contraceptive pills at very close intervals, with a gap of two days. In the next month, I faced irregular periods. My bleeding is deficient in the range that there is no need to use sanitary napkins. But I feel every usual symptom before starting bleeding, and I face the same problem for the last three menstrual cycles. Please suggest me. I am very much worried about this.
Welcome to icliniq.com.
I understand your concern.
I would request you to get a urine pregnancy test to be sure. If you have taken the test and it is negative, the delay and minimal bleeding are due to the contraceptive pills (imbalance in progesterone and estrogen).
Do not stress. This a side effect of the pill that will go away but slowly. So the first line of action would be to induce a regular period. Progesterone for five days taken on days 21 to 25 at the end of your cycle will help. Next, I suggest tablet Regestrone 10 mg(Norethisterone) twice daily for five days). Once you stop the tablet Regestrone, you will get your periods within five to six days. Once you have a regular period with normal flow, the subsequent cycles will reset, and you will be back on your normal period track.
I do know if you are highly stressed, as stress will further delay periods. So stay positive. It is not a significant ailment and can be corrected.
Kindly let me know when you are expecting your next cycle to prescribe the right time to take the tablets.
Thank you doctor,
I will explain my whole health issue so that you can suggest me. I want to inform you that I already got a urine pregnancy test 24 days ago, and it was negative. Today is the second day of my cycle for this current month. But as usual, I feel too much abdominal pain, but bleeding is not normal, and it is much low in range. I want to say one more thing that my first period was at the age of 10, after that, till today, I have never missed my period for any month. I had PCOS problem, and I was under treatment. When treatment started, the doctor observed that both my ovaries had a cyst, and for that, I was overweight and faced irregular periods. But after continuous treatment, one ovary is clear, and my period became normal. Now for the last three months, I am facing a bleeding problem after consuming the pills.
Welcome back to icliniq.com.
I understand your issues.
Since it is the second day of the cycle, even if you take Progesterone right now, it may cause a breakthrough bleed. Hence, I would request you to wait for another two days. If you do not get your periods by then, I would suggest you take the tablet Regestrone (Norethisterone). Also, since you have already been diagnosed with PCOS (polycystic ovarian syndrome), the side effects of the contraceptive pill may be amplified, and PCOS may have restarted.
Kindly continue the exercise and diet prescribed for your PCOS problem. My advice would be to watch for this and the next cycle; if your period is reset to routine, further investigation is not required. If not, you may have to go in for a scan and hormone tests (but this is for the next cycle).
Also, I would advice using other forms of contraception like oral combined pills or barrier method (male or female condoms) as emergency contraception will worsen your PCOS.
I suggest hot water bags on the abdomen for the abdominal cramps, and lying on the stomach may help.
If your period does not occur in the next few days, I suggest:
I hope this was useful.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. progesterone-like a hormone, usually used to correct menstruation-related problems. It is never taken in such high doses. Taking such a high dose can cause a lot of unexpected side effects, including breast enlargement, pain in the chest, nausea, ... Read fullCan I have i-pill after unprotected sex?
I had unprotected sex ... As you had unprotected intercourse within the safe time of your cycle, it is very unlikely that you might be pregnant ... Read fullWhat can be done to manage severe and uncomfortable abdominal pain during periods?
.. read your symptoms. It looks like the regular pain that comes on during the menstrual cycle. So I just want to know if you have any medical conditions like hypothyroidism, diabetes or any other general medical conditions if you have had any surger... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now